# SDR ASAA0995658

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 453A26111
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB DOOR WAY FWD SCUFF TIE DOWN PLATE CORROSION OUT OF LIMITS. REMOVED AND INSTALLED FABRICATED FWD SCUFF TIE DOWN PLATE IAW SRM 51 40 05.
